# SDR ASOA051068

- Difficulty date: December 6, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM ATL-ALB, THE CREW ATTEMPTED TO RETURN FLAPS FROM EIGHT DEGREES TO ZERO DEGREES, WHEN AN AMBER FLAPS FAIL CAUTION MESSAGE, WITH THE FLAPS REMAINING AT 8 DEGREES WAS RECEIVED.  THE CREW COMPLIED WITH THE QRH AND DECLARED AN EMERGENCY.  THE AIRCRAFT RETURNED TO ATL WHERE IT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RIGHT BPSU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
